# SDR USAA2011082900029

- Difficulty date: July 31, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT GALLEY FLOOR PAN BETWEEN BS 1016 +10 INCHES TO BS 1016 +16 INCHES & BETWEEN LBL 2 TO RBL 2.  REPAIRED AFT GALLEY FLOOR PAN IAW B737 SRM 51-70-13 & BOEING DRAWING 65C32677.
